# SDR V0XD20160909163

- Difficulty date: September 6, 2016
- Submitted: September 10, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 31,342 hours, 23,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 333 FRAME IS CRACKED.  CUT AND REMOVED CRACKED SECTION OF FRAME FROM STRINGER 1 - 2R.  FABRICATED AN ANGLE, FILLER, AND STRAP.  INSTALLED REPAIR WITH TWO NEW ANGLES IAW REO 670-53-21-1327, REV. A.
